MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON IMPLANT; DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY OCTAGON IMPLANT; DENTAL IMPLANT
Model Number 504812BL
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the implant by the manufacturer has shown no indications of product defect or unknown risks.
 
Event or Problem Description
Bone quality at the time of implant failure type ii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and ossointegration was not achieved.Augmentation procedure was not performed at the time of surgery.

Brand Name
INFINITY OCTAGON IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hager & meisinger gmbh
neuss nordrhein-westfalen, germany D-414 68
GM  D-41468
MDR Report Key9232363
Report Number1287163-2019-00677
Device Sequence Number19453921
Product Code DZE
UDI-Device IdentifierE0HM504812BL1
UDI-PublicE0HM504812BL1
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K143539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/21/2019
Report Date (Section F) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number504812BL
Device Catalogue Number504812BL
Device Lot NumberB35244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/30/2019
Event Location Other
Date Report to Manufacturer09/30/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;